Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching and pain in ear. Taken Amoxil and Diclofenac. Feeling of water in ear, dizziness, nause

I was having a strange feeling in my left ear - it itches & hurts lightly when cold air get in the ear. I saw a GP who gave me amoxil and diclofenac . After using these for 5days it felt a bit better but now i feel like i have water in that ear and the left side of face/head by the ear feels heavy & aches light especially when sitting in front of the computer; my vision on left eye gets blurry as i keep working on the computer. I also feeling dizzy even while seated and nausated especially after eating.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M. for consultation.
I have gone through your query regarding itching, pain ,and heaviness in left ear, you have taken treatment from GP in the form of Amoxil and diclofenac for 5 days , i this way you got some relief but heaviness in head and dizziness is still persisting.
considering your symptoms I am suspecting that you are suffering from acute otitis media with labyrinthitis. your feeling of water inside the left ear is really exudate in middle ear of left side.
As far as treatment is concern you should take- Antibiotics, anti inflammatory, anti histaminics, decongestants and steam inhalation and anti vertigo drugs like cinnergine. this will take 8 to 10 days for complete recovery.

With Regards.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor